MathSciNet Relay Station
MathSciNet bibliographic data
MR1209737 62P20 (62G05)
Klein, Roger W.; Spady, Richard H. An efficient semiparametric estimator for binary response models. Econometrica 61 (1993), no. 2, 387–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement